| Model Number |
LifeVest WCD 5100 System |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt was unable to complete incoming functionality testing.
Additional Manufacturer Narrative
Device evaluation of belt has been completed.Upon investigation, the belt did not pass falloff testing.The cause of the failure was a defective puck 3 in the ecg cable.The root cause for the defective puck was unable to be positively identified.There was no adverse event that resulted from the damaged belt.